Alert archive / Texas / Red Flag Warnings in 2012
Red Flag Warning 6, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Feb 28, 2012, 7:54 AM MST for El Paso County, Hudspeth County, Texas. It took effect at Feb 28, 2012, 1:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2012, 7:54 AM MST (14:54 UTC)
- In effect from
- Feb 28, 2012, 1:00 PM MST
- Expired
- Feb 28, 2012, 7:00 PM MST
- In force
- 6 hr
- Issued by
- NWS El Paso, TX
Counties El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 89 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 2.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2311 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882 WWUS84 KEPZ 281454 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 754 AM MST TUE FEB 28 2012 ...RED FLAG WARNING WARNING REMAINS IN EFFECT TODAY FROM 1 PM TO 7 PM FOR THE SOUTH CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS COUNTIES DUE TO STRONG WINDS...LOW HUMIDITIES AND HIGH FIRE DANGER RATINGS... TIGHT PRESSURE GRADIENT ACROSS NEW MEXICO AND WEST TEXAS AS RESULT OF LEE SIDE LOW TO OUR NORTHEAST...WILL BE MAIN CONTRIBUTOR TO OUR GUSTY WINDS TODAY...IN ADDITION TO MIX DOWN OF DRIER AIR ALOFT. AS A RESULT...LOOK FOR 20 FT WEST TO NORTHWEST WINDS 20 TO 30 MPH IN THE AFTERNOON WITH GUSTS TO 45 MPH. MINIMUM RELATIVE HUMIDITIES FALLING AS LOW AS THE LOW TO MIDDLE TEENS...STRONG WINDS AND HIGH FIRE DANGER RATINGS...WILL CREATE CRITICAL FIRE CONDITIONS FOR EL PASO AND HUDSPETH COUNTIES THIS AFTERNOON. NMZ112-281600- /O.CAN.KEPZ.FW.A.0005.120228T2000Z-120229T0200Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- 754 AM MST TUE FEB 28 2012 ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE FIRE WEATHER WATCH. DUE TO COOLER TEMPERATURES FORECAST THIS AFTERNOON BEHIND THE FRONT...MINIMUM RELATIVE HUMIDITIES WILL FALL AS LOW AS THE HIGH TEENS ACROSS THESE AREAS TODAY. $$ TXZ055-056-290200- /O.UPG.KEPZ.FW.A.0005.120228T2000Z-120229T0200Z/ /O.NEW.KEPZ.FW.W.0006.120228T2000Z-120229T0200Z/ EL PASO-HUDSPETH- 754 AM MST TUE FEB 28 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * EVENT: RED FLAG WARNING FOR ZONE 055 EL PASO...FIRE WEATHER ZONE 056 HUDSPETH. * TIMING TUESDAY: FROM 1 PM TO 7 PM. * WIND: WEST-NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * HUMIDITY: EXPECTED TO FALL 15 PERCENT OR LOWER ACROSS EL PASO AND HUDSPETH COUNTIES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
3 follow-up statements
021 WWUS84 KEPZ 281459 AAA RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 759 AM MST TUE FEB 28 2012 ...RED FLAG WARNING WARNING REMAINS IN EFFECT TODAY FROM 1 PM TO 7 PM FOR EL PASO AND HUDSPETH COUNTIES... TIGHT PRESSURE GRADIENT ACROSS NEW MEXICO AND WEST TEXAS AS RESULT OF LEE SIDE LOW TO OUR NORTHEAST...WILL BE MAIN CONTRIBUTOR TO OUR GUSTY WINDS TODAY...IN ADDITION TO MIX DOWN OF DRIER AIR ALOFT. AS A RESULT...LOOK FOR 20 FT WEST TO NORTHWEST WINDS 20 TO 30 MPH IN THE AFTERNOON WITH GUSTS TO 45 MPH. MINIMUM RELATIVE HUMIDITIES FALLING AS LOW AS THE LOW TO MIDDLE TEENS... STRONG WINDS AND HIGH FIRE DANGER RATINGS...WILL CREATE CRITICAL FIRE CONDITIONS FOR EL PASO AND HUDSPETH COUNTIES THIS AFTERNOON. TXZ055-056-282300- /O.CON.KEPZ.FW.W.0006.120228T2000Z-120229T0200Z/ EL PASO-HUDSPETH- 759 AM MST TUE FEB 28 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... * EVENT: RED FLAG WARNING FOR ZONE 055 EL PASO...FIRE WEATHER ZONE 056 HUDSPETH. * TIMING TUESDAY: FROM 1 PM TO 7 PM. * WIND: WEST-NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * HUMIDITY: EXPECTED TO FALL 15 PERCENT OR LOWER ACROSS EL PASO AND HUDSPETH COUNTIES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
651 WWUS84 KEPZ 281549 AAA RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 849 AM MST TUE FEB 28 2012 ...RED FLAG REMAINS IN EFFECT TODAY FROM 1 PM TO 7 PM FOR EL PASO AND HUDSPETH COUNTIES... TIGHT PRESSURE GRADIENT ACROSS NEW MEXICO AND WEST TEXAS AS RESULT OF LEE SIDE LOW TO OUR NORTHEAST...WILL BE MAIN CONTRIBUTOR TO OUR GUSTY WINDS TODAY...IN ADDITION TO MIX DOWN OF DRIER AIR ALOFT. AS A RESULT...LOOK FOR 20 FT WEST TO NORTHWEST WINDS 20 TO 30 MPH IN THE AFTERNOON WITH GUSTS TO 45 MPH. MINIMUM RELATIVE HUMIDITIES FALLING AS LOW AS THE LOW TO MIDDLE TEENS... STRONG WINDS AND HIGH FIRE DANGER RATINGS...WILL CREATE CRITICAL FIRE CONDITIONS FOR EL PASO AND HUDSPETH COUNTIES THIS AFTERNOON. TXZ055-056-290200- /O.CON.KEPZ.FW.W.0006.120228T2000Z-120229T0200Z/ EL PASO-HUDSPETH- 849 AM MST TUE FEB 28 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... * EVENT: RED FLAG WARNING FOR ZONE 055 EL PASO...FIRE WEATHER ZONE 056 HUDSPETH. * TIMING TUESDAY: FROM 1 PM TO 7 PM. * WIND: WEST-NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * HUMIDITY: EXPECTED TO FALL 15 PERCENT OR LOWER ACROSS EL PASO AND HUDSPETH COUNTIES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
281 WWUS84 KEPZ 282023 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 123 PM MST TUE FEB 28 2012 ...RED FLAG REMAINS IN EFFECT TODAY UNTIL 7 PM FOR EL PASO AND HUDSPETH COUNTIES... TIGHT PRESSURE GRADIENT ACROSS NEW MEXICO AND WEST TEXAS AS RESULT OF LEE SIDE LOW TO OUR NORTHEAST...WILL BE MAIN CONTRIBUTOR TO OUR GUSTY WINDS TODAY...IN ADDITION TO MIX DOWN OF DRIER AIR ALOFT. AS A RESULT...LOOK FOR 20 FT WEST TO NORTHWEST WINDS 20 TO 30 MPH IN THE AFTERNOON WITH GUSTS TO 45 MPH. MINIMUM RELATIVE HUMIDITIES FALLING AS LOW AS THE LOW TO MIDDLE TEENS... STRONG WINDS AND HIGH FIRE DANGER RATINGS...WILL CONTINUE TO CREATE CRITICAL FIRE CONDITIONS FOR EL PASO AND HUDSPETH COUNTIES THIS AFTERNOON. TXZ055-056-290200- /O.CON.KEPZ.FW.W.0006.000000T0000Z-120229T0200Z/ EL PASO-HUDSPETH- 123 PM MST TUE FEB 28 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... * EVENT: RED FLAG WARNING FOR ZONE 055 EL PASO...FIRE WEATHER ZONE 056 HUDSPETH. * TIMING TODAY: FROM 1 PM TO 7 PM. * WIND: WEST-NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * HUMIDITY: EXPECTED TO FALL 15 PERCENT OR LOWER ACROSS EL PASO AND HUDSPETH COUNTIES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Feb 28, 5:29 AM MST, 2 hours 25 minutes earlier.
Area forecast discussion, Feb 28, 5:29 AM MST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
529 AM MST TUE FEB 28 2012
.SYNOPSIS...
WE CAN EXPECT A WINDY DAY TODAY. STRONG WINDS WILL CAUSE SOME
BLOWING DUST AND MAKE DRIVING HAZARDOUS. WINDS WILL DIMINISH BY
THIS EVENING. FOR THURSDAY AND FRIDAY WE WILL SEE BREEZY TO WINDY
CONDITIONS AGAIN WITH ABOVE NORMAL HIGHS. FOR SATURDAY WE WILL SEE
TEMPERATURES A LITTLE BELOW NORMAL AND THEN A LITTLE ABOVE NORMAL
ON SUNDAY.
&&
.DISCUSSION...
WELL THE WINDS HAVE BEEN TAKING THEIR TIME TO GET STARTED BUT THEY
ARE FINALLY SHOWING SIGNS OF STARTING TO PICK UP. MOST OBSERVATION
LOCATIONS HAVE HAD AT A FEW OBS WITH GUSTY WINDS AND THE RADAR'S
VAD WIND PROFILE IS SHOWING 30 TO 50 MPH WINDS NOT TO FAR OFF THE
SURFACE. FORTUNATELY FOR US THE STRONGEST WIND PROFILE IS MOVING
ACROSS THE AREA THIS MORNING SO WE MISS OUT ON THE REALLY STRONG
WINDS...BUT WINDS WILL STILL GET UP THERE AND SO I WILL CONTINUE
THE WIND ADVISORIES FOR MOST LOCATIONS AND WIND WARNING FOR THE
SACS. THE UPPER LOW...ALONG WITH THE WINDS WILL LEAVE THE AREA BY
EARLY EVENING. WE WILL SEE COOLER AIR FILTER IN BEHIND THE SYSTEM
SO DESPITE THE SUN OUR HIGHS ON WEDNESDAY WILL BE THREE TO FIVE
DEGREES BELOW NORMAL.
ON THURSDAY AND FRIDAY WE WILL SEE ANOTHER PAIR OF UPPER LEVEL
STORM SYSTEMS THAT WILL HELP GIVE US BREEZY TO WINDY CONDITIONS
BOTH DAYS. THESE SYSTEMS WILL ALSO USHER IN COOLER AIR SO OUR
HIGHS ON SATURDAY WILL AGAIN DIP AROUND FIVE DEGREES BELOW NORMAL
AFTER BEING NEAR NORMAL ON THURSDAY AND FRIDAY. BY SUNDAY WE WILL
SEE OUR HIGHS QUICKLY REBOUND BACK A FEW DEGREES ABOVE NORMAL AS
AN UPPER LEVEL RIDGE BEGINS TO BUILD ACROSS THE SOUTHWEST U.S. THE
UPPER RIDGE WILL KEEP US SUNNY...WARM AND RELATIVELY CALM THROUGH
THE FIRST PART OF NEXT WEEK.
&&
.AVIATION...28/12Z-29/12Z
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL PASS FAR TO OUR
NORTH...BUT IT WILL HELP GENERATE SOME STRONG SURFACE WINDS. THE
WINDS WILL LAST MUCH OF THE DAY BEFORE SUBSIDING LATER THIS
EVENING. WE CAN EXPECT WINDS OF 22 TO 33 KNOTS WITH GUSTS TO 45
KNOTS. WINDS WILL BE A LITTLE STRONGER AND GUSTIER EAST OF AREA
MOUNTAINS. WE ALSO CAN EXPECT LOTS OF TURBULENCE ALOFT AND
DOWNSTREAM OF THE MOUNTAINS. WITH THE WINDS WE WILL ALSO SEE SOME
BLOWING DUST. SURFACE VISIBILITIES WILL BE OCCASIONALLY REDUCED TO
5SM AND IN ISOLATED SPOTS IT MAY DROP AS LOW AS 1SM. WINDS AND
DUST WILL DIMINISH AROUND SUNSET THIS EVENING.
&&
.FIRE WEATHER...
WE CAN EXPECT SOME EXTREME FIRE WEATHER CONDITIONS TODAY AS AN
APPROACHING UPPER LEVEL STORM SYSTEM HELPS GIVE US VERY STRONG
SURFACE WINDS. WE WILL ALSO SEE SOME AREAS OF BLOWING DUST. THE
WINDS AND DUST WILL SUBSIDE BY EVENING. ON THURSDAY AND FRIDAY WE
WILL SEE ANOTHER UPPER LEVEL SYSTEM PASS TO THE NORTH WHICH WILL
MEAN ANOTHER ROUND OF STRONG WINDS. WE COULD AGAIN SEE RED FLAG
CONDITIONS BOTH THURSDAY AND FRIDAY. IT WILL BE COOLER AND CALMER
ON SATURDAY...THEN TEMPERATURES WILL WARM SOME FOR SUNDAY. THE
FIRST PART OF NEXT WEEK WILL BE WARM AND CALM AS UPPER LEVEL HIGH
PRESSURE BRIEFLY TAKES CONTROL OF OUR WEATHER.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 66 40 64 42 70 / 0 0 0 0 0
SIERRA BLANCA 66 37 63 36 72 / 0 0 0 0 0
LAS CRUCES 66 37 62 32 69 / 0 0 0 0 0
ALAMOGORDO 63 36 61 28 67 / 0 0 0 0 0
CLOUDCROFT 43 23 41 24 49 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 62 34 59 29 66 / 0 0 0 0 0
SILVER CITY 50 34 58 24 59 / 10 0 0 0 0
DEMING 60 31 61 30 68 / 0 0 0 0 0
LORDSBURG 57 32 60 30 69 / 0 0 0 0 0
WEST EL PASO METRO 65 41 64 42 70 / 0 0 0 0 0
DELL CITY 70 32 66 30 75 / 0 0 0 0 0
FORT HANCOCK 73 39 69 41 77 / 0 0 0 0 0
LOMA LINDA 60 35 56 35 65 / 0 0 0 0 0
FABENS 67 40 66 42 73 / 0 0 0 0 0
SANTA TERESA 65 36 66 33 72 / 0 0 0 0 0
WHITE SANDS HQ 63 38 61 36 67 / 0 0 0 0 0
JORNADA RANGE 63 28 62 25 68 / 0 0 0 0 0
HATCH 62 30 64 27 69 / 0 0 0 0 0
COLUMBUS 60 35 64 33 70 / 0 0 0 0 0
OROGRANDE 65 35 64 35 69 / 0 0 0 0 0
MAYHILL 50 29 50 24 58 / 0 0 0 0 0
MESCALERO 49 26 46 22 55 / 0 0 0 0 0
TIMBERON 52 27 45 23 55 / 0 0 0 0 0
WINSTON 52 27 48 22 55 / 10 0 0 0 0
HILLSBORO 54 32 54 29 60 / 0 0 0 0 0
SPACEPORT 61 33 60 30 66 / 0 0 0 0 0
LAKE ROBERTS 53 22 46 18 59 / 10 0 0 0 0
HURLEY 54 29 57 27 60 / 10 0 0 0 0
CLIFF 59 28 59 23 65 / 10 0 0 0 0
MULE CREEK 55 19 55 22 62 / 10 0 0 0 0
FAYWOOD 56 30 57 25 63 / 0 0 0 0 0
ANIMAS 62 32 61 30 69 / 0 0 0 0 0
HACHITA 62 29 60 26 67 / 0 0 0 0 0
ANTELOPE WELLS 61 34 64 32 68 / 0 0 0 0 0
CLOVERDALE 57 31 53 29 62 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 1 PM MST THIS AFTERNOON THROUGH THIS
EVENING FOR NMZ112.
WIND ADVISORY FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
FOR NMZ404>407-410>413-417.
HIGH WIND WARNING UNTIL 5 PM MST THIS AFTERNOON FOR NMZ415-416.
WIND ADVISORY UNTIL 3 PM MST THIS AFTERNOON FOR NMZ402-408-409.
TX...FIRE WEATHER WATCH FROM 1 PM MST THIS AFTERNOON THROUGH THIS
EVENING FOR TXZ055-056.
WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR TXZ419.
WIND ADVISORY FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
FOR TXZ418-420>424.
&&
15/15Hazardous weather outlook, Feb 28, 6:11 AM MST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 611 AM MST TUE FEB 28 2012 NMZ401>417-TXZ418>424-291315- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 611 AM MST TUE FEB 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT VERY STRONG WINDS WILL CONTINUE TODAY WE WILL SEE WINDS OF 25 TO 35 MPH LATER THIS MORNING WITH STRONGER WINDS IN THE SACRAMENTO MOUNTAINS. BLOWING DUST WILL BE A PROBLEM LATER THIS MORNING. BOTH THE WINDS AND DUST WILL DIMINISH BY EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WE WILL SEE MORE WINDY CONDITIONS ON THURSDAY AND FRIDAY...OTHERWISE WE WILL SEE FAIRLY BENIGN WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICPATED.
Nearby
Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.